# SDR AWXA200501575

- Difficulty date: December 3, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 20,055 hours, 7,709 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112818200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK DISCOVERED CORROSION ON THE FLOORBEAM LOCATED AT FR 16 AND Y254.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-11-14 PAGE 109, FIG 104.  MAINTENANCE CUT OUT DAMAGED AREA IAW SRM 53-11-14.  FABRICATED ANGLES AND SUPPORT FLOOR IAW SRM 53-11-14 PAGE 213 AND 214.  INSTALLED FABRICATED REPAIR PARTS AT FR 16 AND Y254 IAW SRM 53-11-14.
